Open Access
Translator Disclaimer
November 2001 Sample Path Large Deviations and Convergence Parameters
Irina Ignatiouk-Robert
Ann. Appl. Probab. 11(4): 1292-1329 (November 2001). DOI: 10.1214/aoap/1015345404

Abstract

In this paper we prove the local sample path large deviation estimates for a general class of Markov chains with discontinuous statistics. The local rate function is represented in terms of the convergence parameter of associated local transform matrices. Our method is illustrated by the case of perturbated random walks in $\mathbb{Z}^d$.

Citation

Download Citation

Irina Ignatiouk-Robert. "Sample Path Large Deviations and Convergence Parameters." Ann. Appl. Probab. 11 (4) 1292 - 1329, November 2001. https://doi.org/10.1214/aoap/1015345404

Information

Published: November 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1025.60011
MathSciNet: MR1878299
Digital Object Identifier: 10.1214/aoap/1015345404

Subjects:
Primary: 60F10
Secondary: 60J15 , 60K35

Keywords: convergence parameter , perturbated random walks , representation of rate functions , sample path large deviations

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.11 • No. 4 • November 2001
Back to Top